Texas, 2004Winter Weather in Texas, December 22, 2004
December 22, 2004 · NWS FWD · 46 events in 46 counties and zones
A mixture of snow and sleet spread across North Central Texas during the early morning and daytime hours, affecting virtually all of North Central Texas. Snow and sleet accumulations ranged from a trace in the southeast up to 3 inches in Eastland and Erath counties.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mixture of snow and sleet spread across North Central Texas during the early morning and daytime hours, affecting virtually all of North Central Texas. Snow and sleet accumulations ranged from a trace in the southeast up to 3 inches in Eastland and Erath counties. The biggest problem was delays in airline flights in the DFW area, and reports of over 500 traffic accidents due to ice and snow packed roads, bridges, and overpasses.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Dec 21, 10:05 PM CST, 1 hour 56 minutes earlier.
Area forecast discussion, Dec 21, 10:05 PM CST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR ACCUMULATION LOCATION
NATIONAL WEATHER SERVICE FORT WORTH TX
1005 PM CST TUE DEC 21 2004
.UPDATE CORRECTION...
SHOWERS AND THUNDERSTORMS ALONG PREFRONTAL TROUGH CONTINUE TO MOVE
INTO EAST TEXAS. DONT EXPECT ANY REDEVELOPMENT AS DRIER AIR WORKS
IN FROM THE NORTHWEST.
ARCTIC COLD FRONT CONTINUES TO PLUNGE SOUTHWARD THROUGH NORTHERN
OKLAHOMA AND THE TEXAS PANHANDLE. AFTER A QUICK LOOK AT THE 00Z ETA
RUN...ISENTROPIC LIFT IS STILL FORECAST OVER THE NORTHERN HALF OF
NORTH TEXAS ON WEDNESDAY JUST AFTER THE COLD AIR ARRIVES. THIS
SHOULD LEAD TO RAIN/MIXED WITH SNOW INITIALLY WITH PRECIPITATION
CHANGING TO ALL SNOW AROUND MIDDAY. WE STILL FEEL ACCUMULATIONS
WILL BE LIGHT AND LIMITED MAINLY TO GRASSY SURFACES. IT DOES APPEAR
THAT THE BEST CHANCE OF SNOW WILL BE IN THE NORTHWEST COUNTIES.
HAVE DECIDED TO HOLD OFF ON A SNOW ADVISORY FOR NOW AND ALLOW MORE
TIME TO ANALYZE INCOMING DATA. HOWEVER...INITIAL THOUGHTS ARE THAT
ONE TO TWO INCHES IN NORTHWEST COUNTIES MAY NOT BE TOO FAR
FETCHED...AGAIN...MAINLY ON GRASSY SURFACES.
FOR THIS UPDATE...WILL DECREASE POPS IN THE SOUTHEAST TONIGHT. WILL
ALSO BUMP WIND SPEEDS UP ON WEDNESDAY TO THE 15 TO 25 MPH RANGE AND
ADJUST SOME HOURLY TEMP/DEWPOINT GRIDS. NO OTHER CHANGES AT THIS
TIME.
&&
.AVIATION...
NEW NGM AND ETA ARE IN. BOTH GIVE A BIT MORE PRECIP THAN PREVIOUS
RUNS...WITH BETTER ISENTROPIC LIFT OVER CENTRAL PARTS OF NORTH
TEXAS. WILL GO A BIT MORE SNOWY IN 06Z TAF...BUT STILL EXPECT
ACCUMULATION ONLY ON GRASSY SURFACES. NORTH WINDS WILL BE
STRONG...BUT WILL TONE DOWN MY PREVIOUS G30 KT TO G25 KT. LOOKS LIKE
R-S- WILL START AROUND 17Z AND BE ALL SNOW BY 19Z...OVER BY 00Z.
PREVAILING VISIBILITIES WILL LIKELY STAY ABOVE 4 OR 5 MILES WITH
SNOWFALL GENERALLY LIGHT. CEILINGS WILL HOVER NEAR 1000FT. 84
&&
.PREV DISCUSSION...
400 PM CST
TONIGHT...
CYCLOGENESIS OVER NORTH TEXAS TODAY...ARCTIC FRONT WILL BE DRAWN TO
PRESSURE FALLS AND ACCELERATE. DEEPENING LOW IN GREAT LAKES
SIPHONING COLDEST AIR OFF TO THE EAST...BUT WESTWARD MOMENTUM OF
ARCTIC AIR WILL CONTINUE TO SURGE FRONT MORE SOUTHERLY.
THUNDERSTORM ACTIVITY CONFINED TO FAR EAST TEXAS AND LOUISIANA. WILL
KEEP SLIGHT CHANCES FOR SHOWERS IN THE EAST THIS EVENING...BUT FEEL
IMPINGING NORTHERLY SFC WINDS WILL REDUCE ALREADY LIMITED MOISTURE.
SHOWERS POSSIBLE OVERNIGHT AREAWIDE WITH REMAINING MILD AIR LIFTED
IN ADVANCE OF ARCTIC AIR.
WEDNESDAY...
MODELS TRENDING TOWARD MORE SIGNIFICANT ISENTROPIC LIFT NORTH OF
I-20 ON WEDNESDAY. GOOD AGREEMENT WITH 700-800MB FORCING WITH
SUFFICIENT MOISTURE...PARTICULARLY IN S OKLAHOMA. QPF ALGORITHMS
YIELDING 1/10-1/4 IN WATER EQUIVALENT. QUESTION WILL BE TIMING OF
SNOW PROFILE. PRECIP WILL CHANGE TO SNOW FIRST IN NW ZONES WHERE
BEST LIFT AND DURATION MAY ALLOW FOR SNOWFALL TOTALS UP TO 1 INCH.
MAX SNOW GRIDS 1/2 INCH TOTAL 12Z-00Z WEDNESDAY. TRANSLATION OF LIFT
TO NE ZONES DURING THE DAY BEFORE DOWNGLIDE OVERTAKES ENTIRE CWA
AROUND 00Z. NE ZONE MAY EXCEED 1/2 INCH AS WELL WHERE BULK OF PRECIP
WILL BE DURING TIME OF FAVORABLE THICKNESSES. MEASURABLE SNOW
PRIMARILY N OF RPH-LUD-PRX. WITH WARM GROUND...SNOW ACCUMULATION
SHOULD INITIALLY BE LIMITED TO GRASSY SURFACES. TRAVEL IMPEDANCE
SHOULD BE MINIMAL...BUT WILL NEED TO BEAR WATCHING ALONG RED RIVER.
WINTER WEATHER ADVISORY NOT NEEDED AT THIS TIME AS TRAVEL PROBLEMS
NOT ANTICIPATED.
EVAPORATIVE COOLING OF PRECIP INTO DRY ARCTIC AIR WILL HELP
ACCELERATE TEMPERATURE DROP...AND IMPROVE SOUTHERN TRANSLATION OF
SNOW LINE. RAIN MIXED WITH SNOW I-20 CORRIDOR BY EARLY AFTERNOON.
TRANSITION TO ALL SNOW POSSIBLE...BUT ACCUMULATION SHOULD BE MINIMAL
AND LIMITED TO GRASSY SURFACES. LIFT INSIGNIFICANT SOUTH OF I-20...
BUT SCATTERED FLURRIES WITH SOME LIGHT RAIN POSSIBLE.
WEDNESDAY NIGHT...
WITH DOWNGLIDE...WEDNESDAY EVENING PRECIP TO BE INSIGNIFICANT...
EXCEPT IN NE WHERE EXIT TIME OF LIFT MAY ALLOW SOME LIGHT SNOW TO
LINGER PAST 00Z. ADDITIONAL SNOW ACCUMULATION SHOULD BE LIGHT.
THURSDAY THROUGH CHRISTMAS DAY...
VERY COLD MORNINGS WITH TEENS AND LOWER 20S AREAWIDE THURS/FRI/SAT.
HAVE REDUCED LOW TEMPERATURES A FEW DEGREES. DAYTIME CLOUDINESS WILL
STUNT MODERATING OF ARCTIC AIR INITIALLY...AND LIGHT WINDS AND DRY
AIR WILL ALLOW FOR FRIGID NIGHTS. SOUTH WINDS AND SUNSHINE WILL SEND
TEMPS INTO THE 40S FOR A COOL...BUT PLEASANT IN COMPARISON...
CHRISTMAS DAY.
SUNDAY THROUGH TUESDAY...
POTENTIAL FOR SIGNIFICANT WARM UP WITH WESTERLIES RAKING THE CENTRAL
PLAINS...AND INDUCED SOUTHERLY WINDS WITH LEE TROUGHING. KEEPING 50S
AND 60S NOW FOR HIGHS...BUT MAY NEED TO BUMP UP A BIT IF EXTENDED
MODELS CONTINUE TO SEND ALASKAN LOW INTO PACIFIC NW...AND INDUCE
RIDGING INTO TEXAS.
25
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 35 39 21 34 / 30 40 10 0
WACO, TX 39 42 24 37 / 20 30 10 0
PARIS, TX 35 37 19 31 / 30 60 20 0
DENTON, TX 33 37 20 32 / 30 50 10 0
MCKINNEY, TX 36 38 20 33 / 30 50 10 0
DALLAS, TX 36 39 22 35 / 30 40 10 0
TERRELL, TX 40 42 21 35 / 30 40 10 0
CORSICANA, TX 42 43 23 36 / 30 40 10 0
TEMPLE, TX 43 43 24 38 / 20 30 10 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
&&
Hazardous weather outlook, Dec 21, 4:50 PM CST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
450 PM CST TUE DEC 21 2004
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
450 PM CST TUE DEC 21 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...
NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.
.DAYS TWO THROUGH SEVEN...
AN ARCTIC COLD FRONT WILL MOVE ACROSS NORTH TEXAS WEDNESDAY WITH SOME
OF THE COLDEST AIR THIS SEASON. OVERNIGHT LOWS WILL BE IN THE MID
TEENS TO LOWER 20S THURSDAY AND FRIDAY... AND POSSIBLY AGAIN ON
CHRISTMAS MORNING. ALONG WITH THE COLD WEATHER... THERE WILL BE A
CHANCE OF LIGHT SNOW WEDNESDAY AFTERNOON GENERALLY NORTH OF I-20...
THEN SPREADING SOUTHWARD AND TAPERING TO FLURRIES BY WEDNESDAY
EVENING. LESS THAN ONE INCH OF ACCUMULATION IS POSSIBLE ALONG THE
RED RIVER VALLEY FROM MONTAGUE TO PARIS WITH TRACE AMOUNTS EXTENDING
DOWN TO I-20. NO TRAVEL PROBLEMS ARE EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
Winter Weather, Fannin
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Fannin forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Winter Weather, Freestone
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Freestone forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Winter Weather, Grayson
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Grayson forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Winter Weather, Hamilton
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Hamilton forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Winter Weather, Henderson
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Henderson forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Winter Weather, Hill
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Hill forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Winter Weather, Hood
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Hood forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Winter Weather, Hopkins
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Hopkins forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Winter Weather, Hunt
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Hunt forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Winter Weather, Jack
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Jack forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Winter Weather, Johnson
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Johnson forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Winter Weather, Kaufman
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Kaufman forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Winter Weather, Lamar
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Lamar forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Winter Weather, Lampasas
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Lampasas forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Winter Weather, Leon
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Leon forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Winter Weather, Limestone
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Limestone forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Winter Weather, McLennan
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- McLennan forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Winter Weather, Milam
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Milam forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Winter Weather, Mills
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Mills forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Winter Weather, Montague
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Montague forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Winter Weather, Navarro
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Navarro forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Winter Weather, Palo Pinto
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Winter Weather, Parker
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Parker forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Winter Weather, Rains
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Rains forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Winter Weather, Robertson
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Robertson forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Winter Weather, Rockwall
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Rockwall forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Winter Weather, Somervell
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Somervell forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Winter Weather, Stephens
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Winter Weather, Tarrant
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Tarrant forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Winter Weather, Van Zandt
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Winter Weather, Wise
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Wise forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Winter Weather, Young
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Young forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Winter Weather, Anderson
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Anderson forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Winter Weather, Bell
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Bell forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Winter Weather, Bosque
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Bosque forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Winter Weather, Collin
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Collin forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Winter Weather, Comanche
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Winter Weather, Cooke
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Cooke forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Winter Weather, Coryell
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Coryell forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Winter Weather, Dallas
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Dallas forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Winter Weather, Delta
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Delta forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Winter Weather, Denton
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Denton forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Winter Weather, Eastland
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Eastland forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Winter Weather, Ellis
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Winter Weather, Erath
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Erath forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Winter Weather, Falls
- When
- December 22, 12:01 AM CST to 11:59 PM CST
- Where
- Falls forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Illinois, December 22 to 23, 20041 death · 1 injured · $100,000 · 19 events
- Winter Storm in Ohio, December 22 to 23, 2004$55 million · 12 events
- Heavy Snow in Indiana, December 22 to 23, 20043 injured · $3.0 million · 32 events
- Winter Storm in Ohio, December 22 to 23, 2004$19 million · 4 events
- Winter Storm in Ohio, December 22 to 23, 2004$10 million · 7 events
- Winter Storm in Ohio, December 22 to 23, 2004$8.1 million · 5 events
- Winter Storm in Kentucky, December 22 to 23, 2004$1.4 million · 22 events
- Winter Storm in Pennsylvania, December 22 to 23, 2004$2.6 million · 3 events
- Winter Storm in Ohio, December 22 to 23, 2004$451,000 · 29 events
- Heavy Snow in Indiana, December 22 to 23, 2004$825,000 · 8 events
- Ice Storm in Kentucky, December 22 to 23, 2004$750,000 · 2 events
- Ice Storm in Kentucky, December 22 to 23, 2004$250,000 · 22 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5430991, 5430992, 5430993, 5430994, 5430995, 5430996, 5430997, 5430998, 5430999, 5431000, 5431001, 5431002, 5431003, 5431004, 5431005, 5431006, 5431007, 5431008, 5431009, 5431010, 5431011, 5431012, 5431013, 5431014, 5431015, 5431016, 5431017, 5431018, 5431019, 5431020, 5431021, 5431022, 5432620, 5432621, 5432622, 5432623, 5432624, 5432625, 5432626, 5432627, and more.